# SDR 05FDEA01602

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 47,753 hours, 28,869 cycles
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Antenna
- Part number: 5221837000
- Part serial: 18854
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSE ADF ANT BASE CORRODED.  REMOVED AND REPLACED ADF ANTENNA IAW MM 34-37-012-4, OPS CHECKS GOOD.
